MathSciNet Relay Station
MathSciNet bibliographic data
MR2211330 53C44 (35J60 53C25)
Chen, Xiuxiong On the lower bound of energy functional $E_1$. I. A stability theorem on the Kähler Ricci flow. J. Geom. Anal. 16 (2006), no. 1, 23–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement